# SDR SWAA111957

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 16,638 hours, 9,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHT INOP AT L2 DOOR.  RELAMPED PER MM.
